hi . my name is henry . i have almost taken 8 months of tb treatment but my cough is not going. i was fine for many months . but now in the 8th month and i have throat irritation and slight cough and headache joint pain sometimes in legs .. can u tell me whats going on ?
How are you? What other symptoms are present? The present symptoms you have may be attributed to your condition or from other issues such as upper respiratory infection or other pulmonary issues. This may warrant further evaluation by your doctor. Treatment for TB usually takes 6 months or longer depending on the category and at this point it is best that you have follow-up with your attending physician also to determine if treatment was successful or not. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.